# SDR SIMA20120907001

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 22,495 hours, 19,382 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B

## Discrepancy

ON FLIGHT 2935 THE CREW REPORTED THAT AT APPROXIMATELY 16 MILES OUT FROM LANDING AT DFW THE OVERHEAD BAGGAGE SMOKE LIGHT ILLUMINATED.  THE BAGGAGE EXTINGUISHER BUTTON WAS PRESSED RELEASING HALON IN THE C4 CARGO, ASSOCIATED BAGGAGE EXTBTL INOP EICAS LIGHT ILLUMINATED BAGGAGE SMOKE LIGHT EXTINGUISHED APPROX 12 MIN AFTER INVALID ILLUMINATION.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CARGO HIGH RATE FIREX BOTTLE.  THE OPERATIONAL CHECKS WERE GOOD IAW AMM 26-23-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
